# SDR AALA201712119078

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 61,069 hours, 26,506 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 233
- Condition: Faulty
- Location: Zone 100
- Part time: 74,434 hours, 34,732 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING LANDING GEAR RETRACTION, LANDING GEAR HANDLE APPEARED TO BE LOCKED IN THE DOWN POSITION. AFTER 3 ATTEMPTS, ABLE TO RAISE THE HANDLE. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-885-A AND FOUND FAULTING NR 1 LANDING GEAR CONTROL INTERFACE UNIT, NO DC VOLTAGE AT PIN W, CONTINUITY CHECKS SUCCESSFUL FROM LANDING GEAR CONTROL INTERFACE UNIT NR 1 TO LANDING GEAR SELECT HANDLE (6GA). REPLACED NR 1 LANDING GEAR CONTROL INTERFACE UNIT PER AMM 32-31-71 AND PERFORMED SUCCESSFUL OPERATIONAL CHECK WITH NO FAULTS.
